# SDR 99T64R464EWA

- Difficulty date: November 5, 1999
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, RIHT WING L/E NR 3 STUB WING UPPER INBOARD EDGE HAS 6 INCH CRACK STATION EX 257.50.  COMBINED REPAIR, ALSO TASK 1B178.  CUT OUT DAMAGED AREA.  FABRICATED REPLACEMENT SECTION FOR SECTION REMOVED.  FABRICATED SPLICE PLATES.  TREATED, PRIMED AND INSTALLED PER EO NR 99-186 WITH APPROVED 8110-3 DATED 11/01/99.  (M)
